An algebraic construction of the generic singularities of Boardman-Thom

Kenneth Mount; Orlando E. Villamayor

Publications Mathématiques de l'IHÉS (1974)

  • Volume: 43, page 205-244
  • ISSN: 0073-8301

How to cite


Mount, Kenneth, and Villamayor, Orlando E.. "An algebraic construction of the generic singularities of Boardman-Thom." Publications Mathématiques de l'IHÉS 43 (1974): 205-244. <>.

author = {Mount, Kenneth, Villamayor, Orlando E.},
journal = {Publications Mathématiques de l'IHÉS},
language = {eng},
pages = {205-244},
publisher = {Institut des Hautes Études Scientifiques},
title = {An algebraic construction of the generic singularities of Boardman-Thom},
url = {},
volume = {43},
year = {1974},

AU - Mount, Kenneth
AU - Villamayor, Orlando E.
TI - An algebraic construction of the generic singularities of Boardman-Thom
JO - Publications Mathématiques de l'IHÉS
PY - 1974
PB - Institut des Hautes Études Scientifiques
VL - 43
SP - 205
EP - 244
LA - eng
UR -
ER -


  1. [1] P. BERTHELOT, Immersions régulières et calcul du K d'un schéma étale, SGA, Exposé VII. Zbl0225.14004
  2. [2] J. M. BOARDMAN, Singularities of differentiable maps, Publ. Math. I.H.E.S., 33 (1967), 21-57. Zbl0165.56803MR37 #6945
  3. [3] D. BUCHSBAUM, A generalized Koszul complex, I, Trans. Amer. Math. Soc., 111 (1964), 183-196. Zbl0131.27801MR28 #3075
  4. [4] H. CARTAN and S. EILENBERG, Homological Algebra, Princeton Univ. Press, Princeton, N. J., 1956. Zbl0075.24305MR17,1040e
  5. [5] C. CHEVALLEY, Seminar on Categories and sheaves, Fall, 1962. Zbl0801.00006
  6. [6] J. EAGON, Ideals generated by the subdeterminants of a matrix, Ph. d. Thesis, Univ. of Chicago, Chicago, Ill., 1961. 
  7. [7] J. A. EAGON and D. G. NORTHCOTT, Ideals defined by matrices and a certain complex associated with them, Proc. Royal Society, A, 269 (1962), 188-204. Zbl0106.25603MR26 #161
  8. [8] FITTING, Die Determinantenideale eines Moduls, Jahresbericht der Deutschen Math. Vereinigung, X, VI (1936), 195-221. Zbl0016.05003JFM62.1104.02
  9. [9] A. GROTHENDIECK, Eléments de géométrie algébrique, Publ. Math. I.H.E.S., 4 (1960), 1-228. Zbl0118.36206
  10. [10] HODGE and PEDOE, Methods in Algebraic Geometry, vol. I, Cambridge Univ. Press, 1947. Zbl0055.38705
  11. [11] N. JACOBSON, Lie Algebras, Interscience Tracts in Pure and Applied Mathematics No. 10, Interscience, New York, 1962. Zbl0121.27504MR26 #1345
  12. [12] K. MOUNT, Some remarks on Fitting's invariants, Pacific Journal of Math., 13 (1963), 1353-1357. Zbl0124.26903MR29 #128
  13. [13] K. MOUNT and O. E. VILLAMAYOR, Taylor series and higher derivations, Publication de Departamento de Matematica, Facultad de Ciencias Exactas y Naturales, Universidad de Buenos Aires, Argentina. Zbl0596.13019
  14. [14] Y. NAKAI, On the theory of differentials in commutative rings, J. Math. Soc. of Japan, 13 (1961), 63-84. Zbl0113.26301MR23 #A2437

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.